I started IVs yesterday. They were off to a rocky start when my home health nurse had to poke me five times to finally get my port accessed and working. I always have one problematic experience when I'm on IVs, so I thought the rest of the course would be a breeze. Boy was I wrong.
Today, I woke up feeling very disoriented and weak. I couldn't walk in a straight line, and everything felt weird. As it turns out, the home health medicine providers did not give instructions on how to mix the medicine to the correct dosage. I received double doses of the medicine all three times I had administered the medicine. I realized I was experiencing overdose side effects.
The rest of today has been a battle for me. I feel like a kid trying to learn to walk again. I can't hold on to anything because I'll drop it. And all I've done is sleep, eat, sleep, take a test, sleep, and go to church. I'm discouraged. Why can't I have a normal IV course, just once? Why can't people do their job and put directions on bags so I'm not overdosed?
Church tonight reminded me that we don't know God's plan. He allows all things to happen--just look at Job. Suffering and hardships happen to serve the overall purpose of God. I can't see. His plan or know all the details, so I'm just trying to trust Him and follow His guidance even in the midst of an accidental IV overdose and frustration beyond belief.
If you think about it, please be praying for me these next couple of days. I appreciate it!